International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 503-510
Some properties and characterizations of -normal functions
Department of Mathematics, Peking University, Beijing 100871, China
Received 11 January 1994; Revised 23 October 1995
Copyright © 1997 Jie Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the set of all functions meromorphic on .
For , a function is called -normal function of bounded (vanishing) type or
, if (). In this paper
we not only show the discontinuity of and relative to containment as varies, which
shows , but also give several characterizations of and which are real
extensions for characterizations of and .